| Model Number |
B12STF |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic colectomy, when using the bladed trocar, there was an air leak due to a defect in valve.While using the powered stapler, the reload was not recognized.The products were replaced in order to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant products: sigpshell - sig power sigpshell control shell, lot# n3h2367y sigphandle - sig power sigphandle handle, serial# unknown unk-sigadapt - unknown signia egia adapter, serial# unknown unknown egia su - unknown endo gia sulu, lot# unknown medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a laparoscopic colectomy, when using the bladed trocar, there was a gas leak due to a defect in valve.While using the powered stapler, the reload was not recognized.The products were replaced in order to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the circular seal was cut.The seal housing, obturator, duckbill seal, stopcock and cannula were intact.The bladed obturator was intact.It was reported that the seal was damaged.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.This issue may occur when contact is made with a surgical instrument during clinical application.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: use special care when introducing or removing sharp-edged or sharp-angled endoscopic instruments to minimize the potential of inadve rtent damage to the seal.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.